×

zbMATH — the first resource for mathematics

Coupled coincidence point theorems under contractive conditions in partially ordered probabilistic metric spaces. (English) Zbl 1238.54025
The authors give some coupled coincidence and coupled common fixed point theorems in terms of \(\phi\)-contractive conditions and mixed monotone mappings for self-maps in partially ordered complete probabilistic metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nieto, J.J.; Lopez, R.R., Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. sinica, engl. ser., 23, 2205-2212, (2007) · Zbl 1140.47045
[2] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[3] Petru, A.; sel; Rus, I.A., Fixed point theorems in ordered \(L\)-spaces, Proc. amer. math. soc., 134, 411-418, (2006) · Zbl 1086.47026
[4] Menger, K., Statistical metrics, Proc. natl. acad. sci. USA, 28, 535-537, (1942) · Zbl 0063.03886
[5] Hadžić, O.; Pap, E., Fixed point theory in PM spaces, (2001), Kluwer Academic Publ.
[6] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), Elsevier, North-Holland New York · Zbl 0546.60010
[7] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. math., 10, 313-334, (1960) · Zbl 0091.29801
[8] Schweizer, B.; Sklar, A.; Thorp, E., The metrization of statistical metric spaces, Pacific J. math., 10, 673-675, (1960) · Zbl 0096.33203
[9] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 1-8, (2008) · Zbl 1140.47042
[10] Ćirić, Lj.B.; Miheţ, D.; Saadati, R., Monotone generalized contractions in partially ordered probabilistic metric spaces, Topology and its applications, 156, 2838-2844, (2009) · Zbl 1206.54039
[11] S. Shakeri, Ljubomir Ćirić, Reza Saadati, Common fixed point theorem in partially ordered \(L\)-fuzzy metric spaces, Fixed Point Theory and Applications (2010) Article ID 125082, 13 pages, doi:10.1155/2010/125082.
[12] Ćirić, Lj.; Abbas, M.; Damjanovic, B.; Saadati, R., Common fuzzy fixed point theorems in ordered metric spaces, Mathematical and computer modelling, 53, 1737-1741, (2011) · Zbl 1219.54043
[13] O’Regan, D.; Saadati, R., Nonlinear contraction theorems in probabilistic spaces, Appl. math. comput., 195, 86-93, (2008) · Zbl 1135.54315
[14] Fang, Jin-Xuan, Common fixed point theorems of compatible and weakly compatible maps in Menger spaces, Nonlinear analysis, 71, 1833-1843, (2009) · Zbl 1172.54027
[15] Chang, S.S.; Cho, Y.J.; Kang, S.M., Probabilistic metric spaces and nonlinear operator theory, (1994), Sichuan University Press Chengdu, China
[16] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. TMA, 65, 1379-1393, (2006) · Zbl 1106.47047
[17] Lakshmikantham, V.; Ćirić, Lj.B., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. TMA, 70, 4341-4349, (2009) · Zbl 1176.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.